# SDR C2XA10TY174

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,351 hours, 22,059 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 14532391602
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS -  A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RIGHT SIDE HORIZIONTAL STAB TIP FAIRING WITH MULTIBLE SPOTS OF DAMAGE COMPOSITE.  MAINTENANCE REPAIRED THE HORIZ STAB TIP IAW EC5750-01183 REV B AND EMB 145 SRM 51-70-06 PARAGRAPH 4, STEPS A, B AND D.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
